# SDR DALA2022100406454

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737
- Aircraft serial: 62779
- Aircraft time: 12,492 hours, 5,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8710726) DURING INSPECTION FOUND SEAT 20A ISLE LIGHT DAMAGED. REPLACED EMERGENCY ESCAPE PATH LIGHT.
